On Wednesday into Thursday evening I did have a bit of a scare. This sounds funny to say out loud, but not so funny at the time- my skin was painful! Has anyone else had this happen to them? It hurt to touch my entire upper body. As if I had bruises all over my chest, arms, abdomen and back. It hurt to wear clothes, hurt to move. My skin was incredibly sensitive. Doctor's visit on Friday- thought I had shingles (viral infection of the nerve roots, pops up when immunity is low)! Follow up with doctor, no shingles, phew! So far we do not think this was a reaction to the drug, just more inflammation. ..
Note: It is not uncommon for individuals on Remicade to develop shingles- check out this article and supporting research.
For those who have not found these yet, these are especially good for the newly diagnosed or friends and family who want to better understand the disease:
I found these very well done, hitting topics that are very relevant and important to consider for an individual living with Crohn's. Turn up the volume! Bottom line: Be mindful of what you put in your body...